# SDR ASAA2017072121442

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 35,823 hours, 10,773 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH FMCS FAILED MOMENTARILY DURING TAXI IN, AFTER LANDING.  THEY RETURNED ABOUT 10 SECONDS LATER. ACFT GROUNDED.  PERFORMED FMC OPS TEST IAW AMM 34-61-00-710-801.  NO FAULTS FOUND, PERFORMED FMC NUISANCE FAULT IAW AMM 34-61-00-860-801, NO FAULTS NOTED. OK FOR SERVICE.
